کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
10413118 895495 2005 12 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Robust H2 filtering for uncertain linear systems: LMI based methods with parametric Lyapunov functions
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی کنترل و سیستم های مهندسی
پیش نمایش صفحه اول مقاله
Robust H2 filtering for uncertain linear systems: LMI based methods with parametric Lyapunov functions
چکیده انگلیسی
This paper addresses the design of robust H2 filters for linear continuous-time systems subject to parameter uncertainty in the state-space model. The uncertain parameters are supposed to belong to a given convex bounded polyhedral domain. Two methods based on parameter-dependent Lyapunov functions are proposed for designing linear stationary asymptotically stable filters that assure asymptotic stability and a guaranteed H2 performance, irrespective of the uncertain parameters. The proposed filter designs are given in terms of linear matrix inequalities which depend on a scalar parameter that should be searched for in order to optimize the filter performance.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Systems & Control Letters - Volume 54, Issue 3, March 2005, Pages 251-262
نویسندگان
, , ,